The shortest randomized confidence interval for probability of success in a negative binomial model

Volume 41 / 2014

Wojciech Zieliński Applicationes Mathematicae 41 (2014), 43-49 MSC: Primary 62F25. DOI: 10.4064/am41-1-4


Zieliński (2012) showed the existence of the shortest confidence interval for a probability of success in a negative binomial distribution. The method of obtaining such an interval was presented as well. Unfortunately, the confidence interval obtained has one disadvantage: it does not keep the prescribed confidence level. In the present article, a small modification is introduced, after which the resulting shortest confidence interval does not have that disadvantage.


  • Wojciech ZielińskiDepartment of Econometrics and Statistics
    Warsaw University of Life Sciences
    Nowoursynowska 159
    02-776 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image